UCR

Department of Mathematics



Feng Xu Publications


Technical Publications


Journal Articles

1. Xu, F. 1994. Orbifold Construction in Subfactors. Commun. Math. Phys. p.237-253. (Refereed)  

2. Xu, F. 1996. The Flat Part of Non-Flat Orbifolds. Pacific Journal of Mathematics. p.299-306. (Refereed)  

3. Xu, F. 1997. Generalized Goodman-Harpe-Jones Construction of Subfactors, I. Commun. Math. Phys. p.475-491. (Refereed)  

4. Xu, F. 1997. A Random Matrix Model From Two Dimensional Yang-Mills Theory. Commun. Math. Phys. p.287-307. (Refereed)  

5. Xu, F. 1997. Generalized Goodman-Harpe-Jones Construction of Subfactors, II. Commun. Math. Phys. p.493-508. (Refereed)  

6. Xu, F. 1998. Applications of Braided Endomorphisms from Conformal Inclusions. International Mathematics Research Notices. p.5-23. (Refereed)  

7. Xu, F. 1998. New Braided Endomorphisms from Conformal Inclusions. Commun. Math. Phys. p.349-403. (Refereed)  

8. Xu, F. 1998. Standard 2-lattices from quantum groups. Invent. Math. p.455-487. (Refereed)  

9. Xu, F. 1999. On the signature of certain intersection forms. Journal of Mathematical Physics. p.3227-3234. (Refereed)  

10. Xu, F. 1999. Algebraic Coset Conformal Field Theories II. Publications of the Research Institute for Mathematical Sciences. p.795-824. (Refereed)  

11. Xu, F. 2000. Algebraic orbifold conformal field theories. Proc. Nat. Acad. Sci. USA. p.14069-14073. (Refereed)  

12. Xu, F. 2000. Jones-Wassermann Subfactors for Disconnected Intervals. Communications in Contemporary Mathematics. p.307-347. (Refereed)  

13. Xu, F. 2000. Algebraic Coset Conformal Field Theories. Commun. Math. Phys. p.1-43. (Refereed)  

14. Xu, F. 2001. On a Conjecture of Kac-Wakimoto. Publications of the Research Institute for Mathematical Sciences. p.165-190. (Refereed)  

15. Xu, F. 2001. Algebraic Orbifold Conformal Field Theories. to appear in the Fields Institute Communications. 20p. (Refereed)  

16. Xu, F. 2002. On the Equivalence of Certain Coset Conformal Field Theories. Commun. Math. Phys. p.257-279. (Refereed)  

17. Xu, F. 2004. Topological Sectors and a Dichotomy in Conformal Field Theory. Commun. Math. Phys. p.321-364. (Refereed)  

18. Jones, V., Xu, F. 2004. Intersections of Finite Families of Finite Index Subfactors. International Journal of Mathematics. p.717-733. (Refereed)  

19. Xu, F. 2005. 3-Manifold Invariants from Cosets. Journal of Knot Theory and Its Ramifications. p.21-90. (Refereed)  

20. Kac, V., Longo, R., Xu, F. 2005. Solitons in Affine and Permutation Orbifolds. Commun. Math. Phys. p.723-764. (Refereed)  

(Submitted)

1. Xu, F. Strong additivity and conformal nets. Pacific Journal. (Submitted 12/15/2004.) (Refereed)  

Conference and Symposia Proceedings

1. Xu, F. 2001. "Algebraic orbifold conformal field theories". Fields Institute Communications Vol. 30. p.429-448. (Refereed, ) 


More Information

General Campus Information

University of California, Riverside
900 University Ave.
Riverside, CA 92521
Tel: (951) 827-1012

Career OpportunitiesUCR Libraries
Campus StatusMaps and Directions

Department Information

Department of Mathematics
Surge 202

Tel: (951) 827-3113
Fax: (951) 827-7314

Office Hours: 9:00 a.m. - 11:45 a.m. & 1:00 p.m. - 4:00 p.m.

Related Links

Footer